# SDR SWAA2021041263398

- Difficulty date: April 5, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 25,373 hours, 11,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGA PHONE INOP. / REPLACED FWD MEGA PHONE BATTERIES PER AMM 25-64-00. OPS CHK PER AMM 25-64-00. A/C OK FOR SVC.
